# SDR IPXA2021061470590

- Difficulty date: June 14, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 63,614 hours, 21,162 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fan
- Condition: Out Of Balance
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ATB NO EMERG DCLD-NO EMERG EQUIP USED-LANDED UNEVENTFLY-AC OOS** DURING CL/OUT VIB ON LH ENG IND FAN 3.3 & INCREASED TO 4.0 AVER 3.5 3.7 @ CRZ VIB STEADY @ 1.9-2.0 DURING PWR REDUCT, INCRSD TO 3.5 REQ ATB TO MIA. PERF AVM BITE LH ENG, WGTS AVM BOX INCORR, PUT IN CORR WGTS MM 72 31 00 PERFOR VIB SURV FAN=3.1@72% MM71-00-00 D747231ACCOMPLISHED FAN TRIM BALANCE PER MM 72-31-00.  ACCOMPLISHED VIBE SURVEY TEST NUMBER 6 PER MM 71-00-00, N1 FAN VIBES AT 0.8 UNITS.
